MathSciNet Relay Station
MathSciNet bibliographic data
MR1043411 (92b:58119) 58F10 (34D05)
Jiang, Ji Fa A note on a global stability theorem of M. W. Hirsch. Proc. Amer. Math. Soc. 112 (1991), no. 3, 803–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement